# SDR USAA2011101700015

- Difficulty date: October 13, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 35,683 hours, 19,629 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664105
- Part serial: A6533
- Condition: Defective
- Location: L1 Door
- Part time: 32,848 hours, 15,449 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

C11 CHECK - L1 DOOR ESCAPE SLIDE RAFT PN D30664-105 SN A6533 FAILED EMERGENCY LIGHTING SYSTEM TEST.  REPLACED L1 DOOR ESCAPE SLIDE RAFT PN D30664-105 SN A6533 IAW JOB CARD 26L00025011 AND REFERENCE LP 6465272 CLEANED EPSU CONNECTOR AND REPLACED 10 LAMPS IAW AIRBUS ESPM 20-55-50.
